# SDR AUS20040359

- Difficulty date: April 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT LE SLAT T/E WEDGE DELAMINATED ON IB END UPPER FACE.  AREA OF DELAMINATION APPROXIMATELY 70 SQ IN.  FOUND DURING INSPECTION IAW AD/767/73.
